Nevanlinna factorization in weighted classes of analytic functions of variable smoothness

Research output: Contribution to journalArticlepeer-review

Abstract

We define a new class of functions of variable smoothness that are analytic in the unit disc and continuous in the closed disc. We construct the theory of the Nevanlinna outer-inner factorization, taking into account the influence of the inner factor on the outer function, for functions of the new class.
Original languageEnglish
Pages (from-to)582-604
Number of pages23
JournalIzvestiya Mathematics
Volume85
Issue number3
DOIs
StatePublished - Jun 2021

Scopus subject areas

  • Mathematics(all)

Keywords

  • Lebesgue spaces with variable exponent
  • Muckenhoupt condition
  • Outer-inner factorization

Fingerprint

Dive into the research topics of 'Nevanlinna factorization in weighted classes of analytic functions of variable smoothness'. Together they form a unique fingerprint.

Cite this